An interpretation of stochastic differential equations as ordinary differential equations which depend on the sample point

Héctor J. Sussmann

Research output: Contribution to journalArticlepeer-review

51 Scopus citations
Original languageEnglish (US)
Pages (from-to)296-298
Number of pages3
JournalBulletin of the American Mathematical Society
Volume83
Issue number2
DOIs
StatePublished - Mar 1977

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Cite this